• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Tapering my medication

L

littlethings

Guest
Am sick to death of being palmed off by GP and pdoc about what i should and shouldn't take so i started to slowly come of my meds,currently from 20mg and now to 3.5mg of olanzapine,tbh i feel ok apart from a recent bereavement hitting me hard.

I will not be a walking Boots chemist anymore!
 
Fairy Lucretia

Fairy Lucretia

Well-known member
Forum Guide
Joined
Apr 9, 2011
Messages
33,708
Location
Magical fairy wonderland xxxx
hi ,I hope it works out okay for you
x
just be super careful though because if you take yourself off meds you may experience withdrawal
xx take good care
 
Top